# SDR 2006UALA00480

- Difficulty date: February 10, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 17,675 hours, 2,390 cycles
- Engine: Pwa PW4090
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misinstalled
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

NR 1 LT DOOR SLIDE IMPROPERLY PACKED. SLIDE HAD BEEN REMOVED FROM A/C AT C-CHECK FOR ROUTINE DOOR INSPECTION REQUIREMENTS. UPON REINSTALLATION SLIDE WAS REPORTED TO HAVE IMPROPERLY PACKED ASPIRATORS AND WAS REPLACED. MAINTENANCE SHOP CONFIRMS REMOVAL REASON. IT IS SPECULATED THAT THE ASPIRATORS SHIFTED IN SERVICE. NO OTHER DISCREPANCIES WERE NOTED. SLIDE WAS OVERHAULED AND RETURNED TO SERVICE.
